Alert archive / Missouri / Special Weather Statements in 2025
Special Weather Statement, NWS Kansas City, MO
NWS Kansas City, MO issued this special weather statement at Jul 5, 2025, 7:21 PM CDT for Caldwell County, Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2025, 7:21 PM CDT (00:21 UTC)
- Expired
- Jul 5, 2025, 7:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Kansas City, MO
- Hail
- 0.00 in
- Wind
- 40
County Caldwell County, MO
The radar
The Pleasant Hill radar (KEAX), 112 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1450 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
771
WWUS83 KEAX 060021
SPSEAX
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
721 PM CDT Sat Jul 5 2025
MOZ013-014-021-022-060045-
Clinton MO-Daviess MO-De Kalb MO-Caldwell MO-
721 PM CDT Sat Jul 5 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN DAVIESS...
NORTHEASTERN CLINTON...NORTHWESTERN CALDWELL AND SOUTHEASTERN DEKALB
COUNTIES THROUGH 745 PM CDT...
At 720 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Cameron, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cameron, Hamilton, Gallatin, Kidder, Winston, Altamont, and
Weatherby.
This includes Interstate 35 in Missouri between mile markers 53 and
67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3977 9433 3995 9428 3992 9390 3966 9398
TIME...MOT...LOC 0020Z 283DEG 14KT 3985 9421
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
BTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this special weather statement went out at Jul 5, 6:37 PM CDT, 44 minutes earlier. Its key messages:
- Scattered Thunderstorms Through Sunday...isolated downbursts possible.
- Seasonably Warm and Humid Through This Week
- Additional storms expected Monday night into Tuesday...severe weather threat appears low at this time.
- Additional storms expected Friday night into Saturday...severe weather may be possible.
Area forecast discussion, Jul 5, 6:37 PM CDT, 44 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 637 PM CDT Sat Jul 5 2025 .KEY MESSAGES... - Scattered Thunderstorms Through Sunday...isolated downbursts possible. - Seasonably Warm and Humid Through This Week - Additional storms expected Monday night into Tuesday...severe weather threat appears low at this time. - Additional storms expected Friday night into Saturday...severe weather may be possible. && .DISCUSSION... Issued at 240 PM CDT Sat Jul 5 2025 Scattered showers and a few thunderstorms have impacted much of the western CWA this morning while this afternoon scattered showers and thunderstorms have developed over the eastern CWA where temperatures have risen to the upper 80s to 90 degrees. This is our first round of showers and thunderstorms for today. The second round will come this evening into tonight as a weak cold front sags into the area. A few localized strong storms capable of downburst winds cannot be ruled out which is evidenced by inverted-V soundings however DCAPE values due not appear to be strong and overall shear is weak. Consequently, the severe threat is very low with storms this evening into tonight. The sagging cold front is expected to stall in the vicinity of the I-70 corridor by tomorrow morning. This will become the focus for renewed convection late tomorrow morning into the afternoon as models depict a subtle upper level shortwave moving through the region. Model soundings again reveal an inverted-V sounding for tomorrow with MUCAPE values between 2000-3000J/Kg however, shear remains extremely weak mitigating any more than a isolated downburst scenario. Highs tomorrow will range from the mid 80s across the north behind the front to near 90 across the southern CWA ahead of the front. This front is progged to remain across the southern CWA tomorrow night into Monday continuing the slight chance (15%-25%) for storms along and south of Highway 50. Highs Monday are again expected to be in the mid 80s to near 90. For Monday night into Tuesday models are hinting at a mid-lvel shortwave that is expected to move through the region on quasi-zonal flow. The NAM is faster and further south with this feature than it's GFS counter part and produces an MCS over the area Monday night. The GFS is further north, slower, and weaker with this feature which would keep the bulk of the storm activity north of the area. This feature will need to be monitored for severe potential Monday night into Tuesday. Another mid-level trough will move through the region on the day Tuesday into Tuesday night forcing a cold front into the area and bringing additional rounds of showers and thunderstorms. Despite the NBM holding onto slight chance and chance PoPs (20%-40%) for Wednesday models are suggesting surface high pressure building into the area providing for dry conditions. Dry conditions look to then persist through Friday before a strong upper level trough moves into the northern Plains Friday night into Saturday which will bring the next potential for strong to severe storms. Temperatures through the work week are expected to remain near seasonal normals with highs in the mid 80s to low 90s. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 624 PM CDT Sat Jul 5 2025 VFR conditions will continue through much of the forecast area through the period. Winds have also been a bit stronger at all of the TAF sites with gust of 20-25kts which will continue through 07z and then switch northerly after 13z. However the main concern in the next 6 hours will be chance of -TSAR that has already developed north of KSTJ and moving through northern MO. Expect activity between 00z- 08z as it should follow ahead of front sagging southward. Once we get to 13z-18z there anticipate potential MVFR at the TAF sites with the SCT025. As mentioned after 13z see the winds adjust from northerly with passage of the cold front but anticipate through remainder of TAF 5-10kts. && .EAX WATCHES/WARNINGS/ADVISORIES... MO...None. KS...None. && DISCUSSION...73 AVIATION...WFO EAX
Hazardous weather outlook, Jul 5, 5:05 AM CDT, 14 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 0505 AM CDT Sat Jul 05 2025 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-061005- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 0505 AM CDT Sat Jul 05 2025 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .KEY MESSAGES... - Scattered Thunderstorms Throughout Saturday - Seasonably Warm and Humid Through This Week - More Shower/Storm Potential This Week
In the hours before
Special weather statement, Jul 5, 6:08 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
608 PM CDT Sat Jul 5 2025
MOZ013-014-052345-
Daviess MO-De Kalb MO-
608 PM CDT Sat Jul 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN DAVIESS...SOUTHERN
GENTRY AND DEKALB COUNTIES THROUGH 645 PM CDT...
At 607 PM CDT, Doppler radar was tracking a strong thunderstorm near
Union Star, or 9 miles northwest of Maysville, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Maysville, Union Star, Weatherby, Amity, and Fairport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4004 9432 4003 9420 3977 9428 3988 9460
3999 9460 4004 9459
TIME...MOT...LOC 2307Z 283DEG 14KT 3996 9452
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BTSpecial weather statement, Jul 5, 7:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
721 PM CDT Sat Jul 5 2025
MOZ013-014-021-022-060045-
Clinton MO-Daviess MO-De Kalb MO-Caldwell MO-
721 PM CDT Sat Jul 5 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN DAVIESS...
NORTHEASTERN CLINTON...NORTHWESTERN CALDWELL AND SOUTHEASTERN DEKALB
COUNTIES THROUGH 745 PM CDT...
At 720 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Cameron, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cameron, Hamilton, Gallatin, Kidder, Winston, Altamont, and
Weatherby.
This includes Interstate 35 in Missouri between mile markers 53 and
67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3977 9433 3995 9428 3992 9390 3966 9398
TIME...MOT...LOC 0020Z 283DEG 14KT 3985 9421
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BTThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:48 PM CDT | Special Weather Statement | EAX | Nodaway | 27 min |
| Jul 6, 3:25 AM CDT | Special Weather Statement | EAX | Ray | 35 min |
| Jul 6, 4:07 PM CDT | Areal Flood Advisory | EAX | Cooper, Pettis | 3 hr |
| Jul 6, 4:44 PM CDT | Special Weather Statement | EAX | Pettis | 31 min |
| Jul 6, 5:21 PM CDT | Areal Flood Advisory | EAX | Henry, Johnson, Pettis | 3 hr |
Nearby
Special Weather Statements in Missouri, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.